# SDR AALA201611089004

- Difficulty date: November 5, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 23,829 hours, 9,323 cycles
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Filter Housing
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLIGHT CREW REPORTED A LOSS OF THE GREEN HYDRAULIC SYSTEM ENROUTE FROM CUN TO CLT. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MCO WHERE IT LANDED SAFELY WITH NO FURTHER INCIDENT. MAINTENANCE FOUND EVIDENCE OF A LEAK AT THE NR 1 ENGINE HYDRAULIC SHUT OFF VALVE FILTER ASSEMBLY AND REPLACED IT PER AMM 78-37-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
